Stable approximations of set-valued maps
Annales de l'I.H.P. Analyse non linéaire, Volume 5 (1988) no. 6, p. 519-535
@article{AIHPC_1988__5_6_519_0,
     author = {Aubin, Jean-Pierre and Wets, Roger J.-B.},
     title = {Stable approximations of set-valued maps},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {5},
     number = {6},
     year = {1988},
     pages = {519-535},
     zbl = {0681.54012},
     mrnumber = {978670},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1988__5_6_519_0}
}
Aubin, Jean-Pierre; Wets, Roger J. Stable approximations of set-valued maps. Annales de l'I.H.P. Analyse non linéaire, Volume 5 (1988) no. 6, pp. 519-535. http://www.numdam.org/item/AIHPC_1988__5_6_519_0/

H. Attouch, Variational Convergence for Functions and Operators, Applicable Mathematics Series Pitman, London, 1984. | MR 773850 | Zbl 0561.49012

J.-P. Aubin, Approximation of Elliptic Boundary-Value Problems, Wiley-Intersecience, 1972. | MR 478662 | Zbl 0248.65063

J.-P. Aubin, Contingent Derivatives of Set-Valued Maps and Existence of Solutions to Nonlinear Inclusions and Differential Inclusions, Advances in Mathematics, Supplementary studies, L. NACHBIN Ed., 1981, pp. 160-232. | MR 634239 | Zbl 0484.47034

J.-P. Aubin, Comportement lipschitzien des solutions de problèmes de minimisation convexes, C.R. Acad. Sci. Paris, T. 295, Series I, 1982, pp. 235-238. | MR 681586 | Zbl 0503.49022

J.-P. Aubin, Comportement lipschitzien des solutions de problèmes de minimisation convexes. In Non linear Parial Differential Equations and their Applications, Collège de France seminar IV, 81/82, 1983, pp. 1-18, Research Notes in Mathematics, Pitman, London. | MR 716510 | Zbl 0523.49012

J.-P. Aubin, Lipschitz Behavior of Solutions to Convex Minimization Problems, Mathematics of Operations Research, Vol. 8, 1984, pp. 87-111. | MR 736641 | Zbl 0539.90085

J.-P. Aubin and A. Cellina, Differential Inclusions, Springer-Verlag; Grundlehren der Mathematische Wissenschaften, Vol. 264, 1984, pp. 1-342. | MR 755330 | Zbl 0538.34007

J.-P. Aubin and F.H. Clarke, Monotone Invariant Solutions to Differential Inclusions, J. London Mathematical Society, Vol. 16, 1977, pp. 357-366. | MR 486742 | Zbl 0405.34049

J.-P. Aubin and I. Ekeland, Applied Nonlinear Analysis, Wiley-Interscience, 1984. | MR 749753 | Zbl 0641.47066

J.-P. Aubin and H. Frankowska, On inverse Function Theorems for Set-Valued Maps, J. Mathématiques pures et appliquées T. 66, 1987, pp. 71-89. | MR 884814 | Zbl 0643.46033

F.H. Clarke, Optimization and Nonsmooth Analysis, Wiley-Interscience, 1983. | MR 709590 | Zbl 0582.49001

Sz. Dolecki, G. Salinetti and R. Wets, Convergence of Functions: Equi-Semicontinuity, Transactions of the American Mathematical Society, Vol. 276, pp. 409-429. | MR 684518 | Zbl 0504.49006

I. Ekeland, On the Variational Principle, J. Mathematical Analysis and Applications, Vol. 47, 1974, pp. 324-353. | MR 346619 | Zbl 0286.49015

H. Frankowska, 1974, Inclusions adjointes associées aux trajectoires minimales d'une inclusion différentielle, C.R. Acad. Sci. Paris, T. 206, Series I, 1983. | Zbl 0532.49024

H. Frankowska, A Viability Approach to the Skorohod Problem, Stochastics, Vol. 14, 1985, pp. 227-244. | MR 800245 | Zbl 0601.60059

H. Frankowska, An Open Mapping Principle for Set-Valued Maps, Journal M. A. Appl., Vol. 127, 1987, pp. 172-180. | MR 904219 | Zbl 0643.46034

S. Robinson, Regularity and Stability for Convex Multivalued Functions, Mathematics of Operations Research, Vol. 1, 1976, pp. 130-143. | MR 430181 | Zbl 0418.52005

R.T. Rockafellar, Monotone Processes of Convex and Concave Type, Memoirs of American Mathematical Society, No. 77, 1967. | MR 225231 | Zbl 0189.19602

R.T. Rockafellar, Convex Analysis, Princeton University Press, 1970. | MR 274683 | Zbl 0193.18401

R.T. Rockafellar, La théorie des sous-gradients, Presses de l'Université de Montréal, Montréal, 1979. | MR 531033

G. Salinetti and R. Wets, On the Relation Between Two Types of Convergence for Convex Functions, J. Mathematical Analysis and Applications, Vol. 60, 1977, pp. 211-226. | MR 479398 | Zbl 0359.54005

C. Ursescu, Multifunctions with Closed Convex Graph, Czechoslovakia Mathematics J., Vol. 25, 1975, 438-441. | MR 388032 | Zbl 0318.46006